MathSciNet Relay Station
MathSciNet bibliographic data
MR97856 (20 #4323) 60.00
Wiener, N.; Masani, P. The prediction theory of multivariate stochastic processes. I. The regularity condition. Acta Math. 98 1957 111–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement